DISCHARGE PLEASE HELP!

Gynecology questions

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
goldrush31
Guest
Posts: 1
Joined: Mon Nov 01, 2004 6:09 pm
Location: P-town, California
Contact:

DISCHARGE PLEASE HELP!

Postby goldrush31 » Mon Nov 01, 2004 6:17 pm

I'm 17 and recently when I ejaculate, there has been a jelly like substance that come out with my semen. It is painful during ejaculation. I am positive it is NOT sexually transmitted or caused. It sometimes occurs and sometimes does not... I also sometiems have irritation during unrinating.

PLEASE HELP!!!! thank you.

User avatar
Dr. Tamer Fouad
Medical Doctor
Posts: 2563
Joined: Thu Jan 02, 2003 6:19 pm
Gender: Male

Postby Dr. Tamer Fouad » Tue Nov 02, 2004 7:01 am

Goldrush,
It's possible that you have a urinary tract infection. It is normal to have some jelly like substance in your ejaculate. However, you should be examined by your doctor who may perscribe antibiotics.

Best regards,
Dr. Tamer Fouad, MD
MB, BCh, MSc Internal Medicine.
Consultant of Hematology - Oncology.


Return to “Gynecology”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.